# SDR HALA20231114247

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 36,866 hours, 5,784 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INBOUND CREW REPORTED APU LP VALVE FAULT, FOUND FAULT MESSAGE DURING PDSC. REMOVED AND REPLACED APU LP FUEL SHUTOFF VALVE ACTUATOR PRE AMM 28-29-52. OPS OK, OK FOR SERVICE.
